Makale
Tam Makale
Uluslararası
2006
On the Equivalance of Some Fixed Point Iterations
Kyungpook Math. J.
Cilt 46 · ss. 211–217 · 01.01.2006
Atıf için künye
Özdemir, M., & Akbulut, S. (2006). On the Equivalance of Some Fixed Point Iterations. Kyungpook Math. J., 46, 211–217.
BibTeX
@article{ozdemir2006-73241,
author = {Özdemir, Murat and Akbulut, Sezgin},
title = {On the Equivalance of Some Fixed Point Iterations},
journal = {Kyungpook Math. J.},
year = {2006},
volume = {46},
pages = {211--217},
url = {https://akademik.atauni.edu.tr/yayinlar/73241-on-the-equivalance-of-some-fixed-point-iterations}
}